MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown.Date of event: exact date of onset of symptoms is unknown/not provided.Best estimate is between (b)(6) 2020- (b)(6) 2020.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient¿s left eye due to unexpected post-op refraction/myopia.There was no incision enlargement.It was stated that the patient has recovered.No other information was available.
 
Additional Manufacturer Narrative
Additional information: section d10.Device available for evaluation? yes returned to manufacturer on: 9/25/2020 section h3.Device returned to manufacturer? yes device evaluation: the complaint product was received.Lubricant material residues and loose particles can be observed on the lens surface.The lens was cut into pieces, and the haptic look slightly distorted.That could be related to the explant process.Due to the condition of the sample returned the reported issue could not be verified, and product quality deficiency could not be determined.Based on the measuring image quality (miq) report on the day the product was measured, the lens was correctly measured with satisfactory result.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10611366
Report Number2648035-2020-00728
Device Sequence Number19829762
Product Code HQL
UDI-Device Identifier05050474530836
UDI-Public(01)05050474530836(17)201221
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2020
Device Model NumberZ9002
Device Catalogue NumberZ900200270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;